# SDR YENA2023031700257

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 55,742 hours, 19,870 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FRAME 28 STR 43L TO STR 44 (ON THE CLIP) IN FWD CARGO COMPARTMENT (1EA); REF: ARM W/O 2023 88/1 N/R 2023-115955 REMOVED AND REPLACED TIE CLIP AND FASTENERS LOCATED ON FRAME 28 BTW 43L TO STR 43R IN FOWD CARGO COMPARTMENT IAW A320 SRM 51-42-11, SRM 51-72-11 AND DRAWING D53231375.
